# SDR AALA201903289015

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 25,286 hours, 2,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT DID NOT WORK PROPERLY.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-29-12, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
